# SDR DJFA2011017

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N454LX
- Make and model: Beech 400A
- Aircraft serial: RK327
- Aircraft time: 7,303 hours, 6,138 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 45AS38401012
- Part serial: 975
- Condition: Failed
- Location: Mlg Brakes
- Part time: 101 hours, 75 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW REPORTED BRAKES SPONGY AND PEDALS SLOWLY LOSING PRESSURE.  MX FOUND THE RT BRAKE MIXING VALVE AND PILOT RT BRAKE MASTER CYLINDER FAILED.  BOTH COMPONENTS WERE REPLACED.
